# SDR FDEA201612044323

- Difficulty date: December 4, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,082 hours, 13,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340086208
- Condition: Gouged
- Location: Rt Wing
- Part time: 24,082 hours, 13,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE SKIN AT FR47 FASTENER HOLE "A" GOUGED. REPAIRED HOLE "A" OF FR47 PER EA 6-5710-T0330142 P1.
